# SDR ABXA9900563

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Cracked
- Location: Bs 192
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE EXTERIOR SKIN CRACKED AT STATION 192 AND LONGERON 22 LEFT.  REPAIRED LONGERON IAW DC9 SRM 53-04.
